MathSciNet Relay Station
MathSciNet bibliographic data
MR1198634 35Q58 (58F37)
Konopelʹchenko, B. G.; Rogers, C. On generalized Loewner systems: novel integrable equations in $2+1$ dimensions. J. Math. Phys. 34 (1993), no. 1, 214–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement